홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2002 / vol.5 / no.2)
A Note on the Scalar Curvature of Almost-Kahler Metrics
Jongsu Kim, Chanyoung Sung
Pages. 131-138     



In this note we explain on a construction, on certain compact manifolds, of infinite dimensional families of (non-Kahler) almost-Kahler metrics with constant scalar curvature, which share some properties of k metrics. These families of metrics are obtained by deforming constant-scalar-curvature k metrics on suitable compact complex manifolds.



1. Introduction
2. The Construction



almost-Kahler metric, constant scalar curvature



53C55, 53C15, 32G05, 53C21